# SDR HAL960074

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1099
- Part time: 72,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL AT L 43R STATION 1099 TO STATION 1119.  INSTALLED NEW INTERCOSTAL PER AARD 51-10-00-1.  (M)
